This article gives specific numerical solutions to equations for slab structures under bending and illustrates these by application to the problem of a square slab simply supported and uniformly loaded. The basic idea consists in transforming the customary mathematical image of the Poisson's equation into equations of the Cauchy-Riemann type, which make it possible to produce a general formulation of the problem for arbitrary edge and loading conditions. Furthermore, the form of the equation of partial derivatives of the first order facilitates the numerical work. The analytical procedure proposed here should be easy to organise in algorithmic form in order to solve the problem with the aid of digital computers. (TRRL)

  • Corporate Authors:

    Instituto de Materiales y Modelos Estructurales

    Univ Central de Venezuela; Apartado 50,361 Sabana Grande
    Caracas,   Venezuela 
  • Authors:
    • Zagustin, A
    • Fortoul, C
  • Publication Date: 1975-10-12


  • Spanish

Media Info

  • Features: Figures; References; Tables;
  • Pagination: p. 3-17
  • Serial:

Subject/Index Terms

Filing Info

  • Accession Number: 00309255
  • Record Type: Publication
  • Source Agency: Transport and Road Research Laboratory (TRRL)
  • Files: ITRD, TRIS
  • Created Date: Jun 26 1980 12:00AM